# SDR 08FDEA01191

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5721023600000
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT HYD SHELF GROUND CONNECTION ACCESS PANEL MATING SURFACE IS WORN.  CLEANED CUTOUT AREA REF A310-200 SRM 51-73-10. (NO MATERIAL LOSS);  FOUND ONLY PAINT MISSING.  ALODINED REF A310-200 SRM 51-21-10; PG 4.  PRIMED AND PAINTED REF A310-200 SRM 51-23-10; PG 1.
